Alert archive / New Mexico / Red Flag Warnings in 2017
Red Flag Warning 19, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 15, 2017, 7:24 AM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at May 16, 2017, 12:00 PM MDT. It was in force for 8 hr. 23 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 15, 2017, 7:24 AM MDT (13:24 UTC)
- In effect from
- May 16, 2017, 12:00 PM MDT
- Expired
- May 16, 2017, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 1:05 PM MDT | NON-TSTM WND GST 57 | 16 Nnw Northrup Strip, NM | ELEV 4058 FT WSMR |
| May 16, 1:05 PM MDT | NON-TSTM WND GST 65 | 19 Wnw Tularosa, NM | ELEV 4025 FT WSMR |
| May 16, 1:20 PM MDT | NON-TSTM WND GST 65 | 22 Nw Tularosa, NM | ELEV 4085 FT WSMR |
| May 16, 1:41 PM MDT | NON-TSTM WND GST 52 | Mescalero, NM | ELEV 6227 FT RAWS |
| May 16, 2:03 PM MDT | HIGH SUST WINDS 40 | 18 Nne Encinoso, NM | |
| May 16, 2:03 PM MDT | NON-TSTM WND GST 58 | 18 Nne Encinoso, NM | |
| May 16, 2:32 PM MDT | NON-TSTM WND GST 53 | Kdmn, NM | ELEV 4307 FT ASOS |
| May 16, 2:42 PM MDT | NON-TSTM WND GST 51 | 3 Ne Rodeo, NM | ELEV 4131 FT CWOP |
| May 16, 3:04 PM MDT | NON-TSTM WND GST 52 | 6 Ne El Paso, TX | ELEV 3905 FT AWS |
| May 16, 3:25 PM MDT | NON-TSTM WND GST 53 | 3 E El Paso, TX | ELEV 3706 FT AWS |
| May 16, 3:35 PM MDT | NON-TSTM WND GST 57 | Spaceport America, NM | ELEV 4584 FT WSMR |
| May 16, 3:37 PM MDT | NON-TSTM WND GST 53 | Kelp, TX | ELEV 3918 FT ASOS |
| May 16, 4:00 PM MDT | NON-TSTM WND GST 50 | 2 Se Deming, NM | ELEV 4308 FT NMED |
| May 16, 4:10 PM MDT | NON-TSTM WND GST 51 | 13 Nne El Paso, TX | ELEV 4055 FT AWS |
| May 16, 4:21 PM MDT | NON-TSTM WND GST 57 | 5 Ne El Paso, TX | ELEV 3996 FT AWS |
| May 16, 4:25 PM MDT | NON-TSTM WND GST 59 | 3 Nne Capitol Peak, NM | ELEV 4679 FT WSMR |
| May 16, 5:00 PM MDT | NON-TSTM WND GST 53 | 5 Ese El Paso, TX | ELEV 3681 FT TCEQ |
| May 16, 5:00 PM MDT | NON-TSTM WND GST 54 | 10 Nne El Paso, TX | ELEV 3958 FT TCEQ |
| May 16, 5:54 PM MDT | NON-TSTM WND GST 55 | 6 Ne El Paso, TX | ELEV 3905 FT AWS |
| May 16, 6:09 PM MDT | NON-TSTM WND GST 58 | 1 S Sunspot, NM | ELEV 9190 FT WXUND |
| May 16, 6:13 PM MDT | NON-TSTM WND GST 59 | 5 Ne El Paso, TX | ELEV 3996 FT AWS |
| May 16, 7:37 PM MDT | NON-TSTM WND GST 59 | 28 Ene Orogrande, NM | ELEV 4886 FT RAWS |
| May 16, 7:45 PM MDT | NON-TSTM WND GST 58 | Kelp, TX | ELEV 3918 FT ASOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3171 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191 WWUS84 KEPZ 151324 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 724 AM MDT Mon May 15 2017 ...CRITICAL FIRE WEATHER CONDITIONS SOUTHERN NEW MEXICO MOST OF THIS WEEK... .A series of moderate to strong upper level troughs of low pressure will move through the Central and Southern Rockies affecting New Mexico most of this week. The result will be periods of strong gusty dry surface winds bringing critical fire weather conditions with winds of 20 to 30 mph and humidities less than 15%. NMZ110>113-160200- /O.UPG.KEPZ.FW.A.0016.170516T1800Z-170517T0200Z/ /O.NEW.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/ /O.CON.KEPZ.FW.W.0018.170515T1900Z-170516T0100Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 724 AM MDT Mon May 15 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR OVER 20 MPH AND HUMIDITIES AROUND 10% FOR FIRE WEATHER ZONES 110, 111, 112, AND 113... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR WINDS OF 25 TO 35 MPH AND HUMIDITIES AROUND 10% FOR FIRE WEATHER ZONES 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Tuesday. The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 1 PM to 7 PM MDT Monday. A Fire Weather Watch has also been issued FOR TUESDAY AFTERNOON AND EARLY EVENING. * AFFECTED AREA...Fire weather zone 110.Fire weather zone 111.Fire weather zone 112. * WIND...WEST SOUTHWEST 20-25 MPH MONDAY AND TUESDAY 25 TO 35 MPH WITH POSSIBLE GUSTS TO 50 MPH. * HUMIDITY...AROUND 10 % BOTH DAYS * NOTE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH DAY THROUGH THURSDAY THIS WEEK. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ055-056-160200- /O.UPG.KEPZ.FW.A.0016.170516T1800Z-170517T0200Z/ /O.NEW.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 724 AM MDT Mon May 15 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR WINDS OF 25 TO 35 MPH AND HUMIDITIES AROUND 10% FOR FIRE WEATHER ZONES 055 AND 056... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Tuesday. * AFFECTED AREA...Fire weather zone 055 AND Fire weather zone 056. * WIND...WEST SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 50 MPH OR MORE * HUMIDITY...AROUND 10% * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 20
3 follow-up statements
203 WWUS84 KEPZ 160217 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 817 PM MDT Mon May 15 2017 ...CRITICAL FIRE WEATHER CONDITIONS SOUTHERN NEW MEXICO MOST OF THIS WEEK... .A series of moderate to strong upper level troughs of low pressure will move through the Central and Southern Rockies affecting New Mexico most of this week. The result will be periods of strong gusty dry surface winds bringing critical fire weather conditions with winds of 25 to 35 mph and humidities less than 15%. Gusts to 50 mph or more expected. NMZ110>113-TXZ055-056-161500- /O.CON.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 817 PM MDT Mon May 15 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa continues a Red Flag Warning, which is in effect from noon to 8 PM MDT Tuesday. * AFFECTED AREAS...NM fire weather zones 110...111...112 and 113. TX fire zones 055 and 056. * WIND...West to southwest winds 25 to 35 mph with gusts to 50 mph or more expected. * HUMIDITY...Around 10 %. * NOTE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH DAY THROUGH THURSDAY THIS WEEK. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful if you have to operate gas or electrical powered machinery outside. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Tripoli
259 WWUS84 KEPZ 161247 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 647 AM MDT Tue May 16 2017 ...CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHERN NEW MEXICO MOST OF THIS WEEK... .A series of moderate to strong upper level troughs will move through the Central and Southern Rockies affecting New Mexico most of this week. The result will be periods of strong gusty dry surface winds bringing critical fire weather conditions with winds of 25 to 35 mph and humidities less than 15%. Gusts to 50 mph or more expected as well. Relative humidities will be marginal in the higher elevations with locations above 7000 feet possibly remaining in the 15 to 20 percent range. NMZ110>113-TXZ055-056-170200- /O.CON.KEPZ.FW.W.0019.170516T1800Z-170517T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 647 AM MDT Tue May 16 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... * AFFECTED AREAS...NM fire weather zones 110...111...112 and 113. TX fire zones 055 and 056. * WIND...West to southwest winds 25 to 35 mph with gusts to 50 mph or more expected. * HUMIDITY...10 to 15 percent. * NOTE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH DAY THROUGH THURSDAY THIS WEEK. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful if you have to operate gas or electrical powered machinery outside. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
568 WWUS84 KEPZ 161959 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 159 PM MDT Tue May 16 2017 ...NEAR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHERN NEW MEXICO MOST OF THIS WEEK... .A series of moderate to strong upper level troughs will move through the Central and Southern Rockies affecting New Mexico most of this week. The result will be periods of strong gusty dry surface winds bringing critical fire weather conditions with winds of 25 to 35 mph and humidities less than 15% over some areas of the lowlands, mainly west Texas and the bootheel region of NM. Gusts to 45 mph or more expected as well. NMZ110-113-162100- /O.CAN.KEPZ.FW.W.0019.000000T0000Z-170517T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 159 PM MDT Tue May 16 2017 ...RED FLAG WARNING IS CANCELLED FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Red Flag Warning. Relative humidities in the mountains will remain well above 15 percent, so the Red Flag Warning has been cancelled. $$ NMZ111-112-TXZ055-056-170200- /O.CON.KEPZ.FW.W.0019.000000T0000Z-170517T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 159 PM MDT Tue May 16 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR SUSTAINED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... * AFFECTED AREAS...NM fire weather zones 111 and 112. TX fire zones 055 and 056. * WIND...West to southwest winds 25 to 35 mph with gusts to 45 mph or more expected. * HUMIDITY...10 to 15 percent mainly west of Rio Grande and far west Texas. * NOTE PERIODS OF NEAR CRITICAL FIRE WEATHER CONDITIONS LIKELY EACH DAY THROUGH THURSDAY THIS WEEK. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful if you have to operate gas or electrical powered machinery outside. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 15, 3:38 AM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 15, 3:38 AM MDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
338 AM MDT Mon May 15 2017
.SYNOPSIS...
Upper level disturbances will bring windy mostly dry conditions
to much of southern New Mexico and west Texas today through
Thursday with the strongest winds occurring Tuesday afternoon and
early evening. A passing cold front will also cause cooler below
normal temperatures on Tuesday. Easterly winds behind a cold front
will result in a few showers and thunderstorms next weekend.
&&
.DISCUSSION...
Rather active period of weather expected over the next seven days.
Unseasonably deep upper low and associated trough axis was moving
into southern California early this morning with deep
southwesterly flow ahead of it advecting more warm dry air into
southern New Mexico and west Texas. Approach of system will also
induce lee cyclogenesis over eastern Colorado with low and mid
level gradients strengthening. Thus expect breezy to marginally
windy conditions today.
The upper trough with an attendant Pacific cold front will
accelerate eastward across the CWA on Tuesday with another lee
cyclone and trailing surface trough developing/deepening along the
front range. This pattern will further tighten gradients while
dry lapse rates will be from the surface to about 550 mb allowing
stronger flow aloft to mix downward. These factors indicate most
or even all of the CWA will have wind speeds of at least advisory
levels Tuesday afternoon with winds possibly exceeding warning
criteria over a few areas..especially along eastern facing slopes.
And despite a lack of moisture dynamic lift and cooling aloft may
induce isolated storms over the Gila Wilderness. Finally cool air
advection behind the front will lower Tuesday high temperatures
to about 10 degrees below normal.
A second unseasonably deep upper low will be entering Utah on
Wednesday with another surface lee cyclone developing over
Colorado and trailing trough extending into eastern New Mexico.
By Thursday upper low will be moving into Colorado with primary
upper trough sweeping into New Mexico while surface low reforms
over the Texas panhandle. This scenario should sustain marginally
windy conditions over much of the CWA both Wednesday and Thursday.
Late Friday a cold front will move east to west across New Mexico
and west Texas with the easterly flow behind the boundary
advecting moisture into the region. Surface dewpoints thus rise
above 40 F making the air mass weakly unstable and this will
support a few thunderstorms next weekend.
&&
.AVIATION...valid 15/12z-16/12z.
VFR conditions with areas of ceilings above 10,000 feet agl.
Surface winds gusting around 40 kt between 20z and 03z with areas
of moderate or greater turbulance below 15,000 feet agl.
&&
.FIRE WEATHER...
Upper level disturbances will bring windy mostly dry conditions
to much of southern New Mexico and west Texas today through
Thursday with the strongest winds occurring Tuesday afternoon and
early evening. Thus Red Flag critical fire weather conditions are
expected across much or all of the region during the afternoon and
early evening hours today through Thursday. A passing cold front
will also cause cooler below normal temperatures on Tuesday.
Easterly winds behind another cold front will result in a few
showers and thunderstorms next weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 89 63 82 55 / 0 0 0 0
Sierra Blanca 90 60 82 52 / 0 0 0 0
Las Cruces 85 54 76 46 / 0 0 0 0
Alamogordo 86 58 78 48 / 0 0 0 0
Cloudcroft 64 38 54 34 / 0 0 0 0
Truth or Consequences 84 54 75 47 / 0 0 0 0
Silver City 76 46 66 40 / 0 0 10 0
Deming 85 51 76 44 / 0 0 0 0
Lordsburg 83 49 73 43 / 0 0 0 0
West El Paso Metro 88 61 80 54 / 0 0 0 0
Dell City 91 59 84 51 / 0 0 0 0
Fort Hancock 93 62 85 54 / 0 0 0 0
Loma Linda 84 58 76 50 / 0 0 0 0
Fabens 91 62 83 55 / 0 0 0 0
Santa Teresa 88 59 80 51 / 0 0 0 0
White Sands HQ 86 59 77 50 / 0 0 0 0
Jornada Range 85 53 76 45 / 0 0 0 0
Hatch 86 53 77 45 / 0 0 0 0
Columbus 86 55 80 48 / 0 0 0 0
Orogrande 87 59 80 50 / 0 0 0 0
Mayhill 75 47 65 39 / 0 0 0 0
Mescalero 73 46 64 39 / 0 0 0 0
Timberon 73 45 63 38 / 0 0 0 0
Winston 76 41 67 37 / 0 0 0 0
Hillsboro 81 48 72 42 / 0 0 0 0
Spaceport 85 52 76 44 / 0 0 0 0
Lake Roberts 75 38 65 33 / 0 0 10 0
Hurley 78 46 67 40 / 0 0 0 0
Cliff 82 45 72 38 / 0 0 0 0
Mule Creek 78 45 68 40 / 0 0 0 0
Faywood 79 47 70 41 / 0 0 0 0
Animas 83 50 75 43 / 0 0 0 0
Hachita 84 49 75 42 / 0 0 0 0
Antelope Wells 83 49 76 44 / 0 0 0 0
Cloverdale 77 48 70 43 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for NMZ110>113.
Red Flag Warning from 1 PM this afternoon to 7 PM MDT this
evening for NMZ110>113.
TX...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for TXZ055-056.
&&
05 RogashHazardous weather outlook, May 15, 4:05 AM MDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 405 AM MDT Mon May 15 2017 NMZ401>417-TXZ418>424-161315- Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-Western El Paso County- Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of Eastern Hudspeth County- 405 AM MDT Mon May 15 2017 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Breezy to windy with winds gusting around 40 mph this afternoon. Critical fire weather conditions expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Windy on Tuesday with winds gusting around 50 to 60 mph. Blowing dust will reduce the visibility to under 2 miles over a few locations resulting in hazardous driving conditions. Critical fire weather conditions likely. Very isolated thunderstorms may develop over the Gila Wilderness with dry lightning possible. Windy Wednesday and Thursday with winds gusting around 40 mph in the afternoon. A few showers and thunderstorms possible Sunday with brief heavy rains and wind gusts to 50 mph possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Rogash
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:31 AM MDT | Wind Advisory | EPZ | El Paso, Hudspeth | 36 hr |
Nearby
Red Flag Warnings in New Mexico, 2017Red Flag Warnings in Texas, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.